# SDR 6045491052106

- Difficulty date: May 21, 2006
- Submitted: May 22, 2006
- Operation: Air carrier
- Aircraft: N331FX
- Make and model: Cndair CL6002B16
- Aircraft serial: 5491
- Aircraft time: 5,507 hours, 3,138 cycles
- Engine: Ge CF343B1
- Engine time: 5,507 hours, 3,138 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

LEFT ENGINE ITT WENT INTO THE RED.  ENGINE ICON POSTED ABOVE THE ITT GAUGE.  THE PILOT OBSERVED THE LEFT ITT WAS ABOVE 900.  DURING TAKEOFF ROLL THE LEFT ENGINE ITT WENT INTO THE RED.  THE ENGINE ICON POSTED ABOVE THE ITT GAUGE.  THE PILOT OBSERVED THE LEFT ITT WAS ABOVE 900.  ELECTED TO PULL BACK POWER AND ABORT TAKEOFF.  MDC ENGINE EXCEED OBSERVED LEFT ENGINE WENT TO 909 FOR 4.1 SECONDS.  AIRCRAFT IS BEING TROUBLESHOT BY MAINTENANCE.  WILL FILE ADDITIONAL DATA AS IS DISCOVERED.
